|Atripla & Vitamins
Aug 11, 2007
I 25 years old have been recently diagnosed and put on meds (Atripla) soon after. Before I started medication, I was taking one a day "mega men sport" multi vitamins and I noticed that my information on my meds said to check with your doctor with and vitamins you may be taking. Therefore, I'm just wondering if there is a specific component to watch out for in multi vitamins and how that may interact with my meds...thanks a lot!
Response from Dr. Frascino
If the instructions were to check with "your" doctor, how come you are writing to me? Yes, I'm the cyber-expert for this forum, but in reality I'm really not your doctor. So stop eating all the Godiva chocolates in my waiting room, put down that office copy of Advocate Men and stop making passes at my partner Dr. Steve!!!
As for the "mega men sport," no problem continuing on with that expensive vitamin combination pill while taking Atripla (and wreaking horned-up havoc in my waiting room!)
Mumps vaccine confusion
- Itchy Rash After Sex With Hooker Sign Of HIV AIDS
- Itchy Red Spots After Receiving Head Sign Of HIV AIDS
- Sore Testicles After Anal Sex With Condom Does It Mean I Have HIV
- Vomiting After Rimming Worried I Have HIV
- Does Doxycycline Treat Both Chlamydia And Gonorrhea?
- How Long Does Fluconazole Take To Work?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.